# SDR 2007UALA00656

- Difficulty date: March 3, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 65,083 hours, 7,422 cycles
- Engine: Pwa PW4056
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: BACC63BN105SN
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO HYDRAULIC OVERHEAT MESSAGE.  REPLACED TEMPERATURE TRANSMITTER FOR ENG NR 1 HYD SYSTEM PER A MM 29-32-02.  NO LEAKS.  AFTER REPLACEMENT INDICATION IS BLANK.  SUSPECT CONNECTOR.  REPLACED CONNECTOR.  SYSTEM TEST OK.  SUSPECT VIBRATION CAUSE INTERNAL CONNECTOR WEAR.
